# SDR SWAA020086

- Difficulty date: January 14, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 25,540 hours, 22,763 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND WEB CRACKED 1.0 INCH AT BS 178, WL 201 AND RBL 5.0.  REPAIRED WEB PER SRM.
